A proof of some Schützenberger-type results for Eulerian paths and circuits on digraphs.
Chwe, Byoung-Song
International Journal of Mathematics and Mathematical Sciences, Tome 17 (1994), p. 497-502 / Harvested from The Electronic Library of Mathematics
Publié le : 1994-01-01
DOI : https://doi.org/10.1155/S0161171294000736
EUDML-ID : urn:eudml:doc:47088
@article{00650821,
     title = {A proof of some Sch\"utzenberger-type results for Eulerian paths and circuits on digraphs.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {17},
     year = {1994},
     pages = {497-502},
     doi = {10.1155/S0161171294000736},
     zbl = {0808.05053},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00650821}
}
Chwe, Byoung-Song. A proof of some Schützenberger-type results for Eulerian paths and circuits on digraphs.. International Journal of Mathematics and Mathematical Sciences, Tome 17 (1994) pp. 497-502. doi : 10.1155/S0161171294000736. http://gdmltest.u-ga.fr/item/00650821/